We are currently undergoing a business operation revamp and will not be able to fulfill orders until an indefinite period.

Paracil (Paracetamol is a relief of fever & discomfort associated with common cold & flu. Relief of mild to moderate pain eg, teething pain, toothache & earache.

Do not take it and tell your doctor if:

  • You are allergic to the active substance or any of the other ingredients in your medicine.
  • Signs of an allergic reaction include a rash and breathing problems. There can also be swelling of the legs, arms, face, throat or tongue
  • Must not be given to children under 10 years of age.
  • Do not take paracetamol if any of the above apply to you. If you are not sure, talk to your doctor or pharmacist before taking paracetamol.
Weight 0.1 kg
Dimensions 27.5 × 10 × 7.9 cm

sekamapharmacy

Sekama Pharmacy follow latest evidence based treatment with advises. We providing products range from children to elderly. Concern Care and Choice. Follow us and chat with us.

More Products from sekamapharmacy

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and Answers

You are not logged in

Paracil (Paracetamol) Paracil (Paracetamol) 500mg 10...

RM214.00